# SDR DALA2018010500147

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 43,371 hours, 29,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON FWD BULKHEAD ABOVE F/A JUMPSEATS AT DOOR 1L IS IN DIM MODE AT ALL TIMES, EVEN IF SWITCH IS OFF AND ALL OTHER EMERGENCY EXIT SIGNS ARE OFF. WHEN EMERGENCY EXIT SIGNS TURNED ON, ALL THE OTHERS COME ON BRIGHT EXCEPT FOR THIS LIGHT, WHICH FLASHES BRIGHT AND THEN GOES DIM IMMEDIATELY. MAINTENANCE FOUND THE BATTERY CHARGE TO BE LOW AND REPLACED THE BATTERY IAW SCM 33-51-0,  CHECKED GOOD.
